# SDR AALA202503317915

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 93,107 hours, 12,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT MAIN DECK CREW REST MODULE. MAINTENANCE REPLACED FLASHLIGHT BATTERY IN THE FLASHLIGHT AT MAIN DECK CREWREST MODULE IAW AMM 25-64-01.
